[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.129.96. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1969

Anaphylactic Shock Elicited by Topical Administration of Bacitracin

Author Affiliations

Gothenburg, Sweden

From the Department of Dermatology (Dr. Roupe) and the Department of Virology, Institute of Medical Microbiology (Dr. Strannegård), University of Gothenburg, Gothenburg, Sweden.

Arch Dermatol. 1969;100(4):450-452. doi:10.1001/archderm.1969.01610280068012
Abstract

A case of anaphylactic shock following topical administration of an ointment containing bacitracin and neomycin is described. Antibacitracin reagins were demonstrated in sera from a patient with atopic dermatitis and there is strong evidence that the anaphylactic reaction was due to hypersensitivity to this drug.

×